# SDR SWIA2020082151936

- Difficulty date: July 9, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT RBL9.00 HAS CORROSION FROM FS349.00 TO FS379.00.   INSTALLED NEW SEAT TRACK P/N 601R31032-15 FROM F.S 349.00 TO F.S 379.00 IAW AMM.
